# SDR ASAA2023041142825

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,743 hours, 10,604 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERF INIT DATA AND LOAD CLOSEOUT DATA WOULD NOT POPULATE SO WE HAD TO ENTER IT MANUALLY AND CPDLC WOULD NOT WORK. GROUNDED - YES. REBOOTED FMC'S AND ACARS- SYS OPS OK.
